# SDR AU981127

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 051212478
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTER SECTION CARRY THROUGH SPAR CORRODED AND RIVET HEAD MISSING.  RIVET HEAD HAD BEEN MISSING PRIOR TO RECENT RE-PAINT.
